diaper rash from medicine?

Ashley - posted on 04/11/2013 ( 2 moms have responded )

8

0

0

My poor 8 month old boy had an ear infection that didn't go away with amoxicillen his dr. gave him. So he then was put on augmentin (supposed to be a little stronger) for it which at first made him throw up and has been giving him very runny poop. His stomach seems to be handling it a little better since the first couple days, but now he has a rash that seems to be bothering him. Does medicine cause diaper rash? If so should I take him back to the doctor or wait until he finishes his medicine? It seems to be one thing after another lately, and I just feel so bad for him. :(

2 Comments

View replies by

Aimee Marie - posted on 04/13/2013

2

0

0

MY daughter had a rash once that the doc was giving her everything for, it is probably a fungus I know it sounds crazy! but if you go to the store and buy fungus medicine I bet it will go away!

Amrit - posted on 04/11/2013

70

0

11

look into more natural ways of treating ear infection and yes meds can cause the squirts which give diaper rash- let him air out as much as possible

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms